Alert archive / Florida / Wind Chill Advisories in 2016

Wind Chill Advisory 1, NWS Miami, FL

January 23, 2016Glades County, Hendry County, Palm Beach County, Florida

NWS Miami, FL issued this wind chill advisory at Jan 23, 2016, 3:15 PM EST for Glades County, Hendry County, Palm Beach County, Florida. It took effect at Jan 23, 2016, 11:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2016, 3:15 PM EST (20:15 UTC)
In effect from
Jan 23, 2016, 11:00 PM EST
Expired
Jan 24, 2016, 9:00 AM EST
In force
10 hr
Issued by
NWS Miami, FL

Counties Glades County, FL, Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 134 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
900 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

791 
WWUS42 KMFL 232015
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
315 PM EST SAT JAN 23 2016

FLZ063-066>068-241400-
/O.NEW.KMFL.WC.Y.0001.160124T0400Z-160124T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST
315 PM EST SAT JAN 23 2016

...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EST
SUNDAY. 

* WIND CHILL VALUES...THE LOWEST WIND CHILL VALUES WILL DROP BELOW
  FREEZING ACROSS HENDRY AND GLADES LATE TONIGHT THROUGH DAYBREAK
  SUNDAY MORNING WITH WIND CHILL VALUES IN THE LOW TO MID 30S
  ACROSS MUCH OF PALM BEACH COUNTY AWAY FROM THE IMMEDIATE COAST.
  PORTIONS OF INTERIOR COLLIER AND COASTAL PALM BEACH COUNTY MAY
  BRIEFLY SEE WIND CHILLS BELOW 35 DEGREES FOR AN HOUR OR TWO. 

* OTHER IMPACTS...BREEZY NORTHWEST WINDS OF 5 TO 10 MPH WILL
  COMBINE WITH THE COLD TEMPS TO CREATE COLD WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
2 follow-up statements
442 
WWUS42 KMFL 240952
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
452 AM EST SUN JAN 24 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

FLZ063-066>068-241400-
/O.CON.KMFL.WC.Y.0001.000000T0000Z-160124T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST
452 AM EST SUN JAN 24 2016

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* WIND CHILL VALUES...THE LOWEST WIND CHILL VALUES TO NEAR
  FREEZING ARE POSSIBLE EARLY THIS MORNING ACROSS PORTIONS OF HENDRY
  AND GLADES COUNTIES. WIND CHILLS IN THE MID 30S ARE POSSIBLE
  EARLY THIS MORNING ACROSS MUCH OF PALM BEACH COUNTY AWAY FROM
  THE IMMEDIATE COAST. PORTIONS OF INTERIOR COLLIER AND COASTAL
  PALM BEACH COUNTY MAY BRIEFLY SEE WIND CHILLS AROUND OR JUST
  BELOW 35 DEGREES FOR AN HOUR OR TWO.

* OTHER IMPACTS...NORTHWEST WINDS OF 5 TO 10 MPH WILL COMBINE
  WITH THE COLD TEMPERATURES TO CREATE COLD WIND CHILLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
630 
WWUS42 KMFL 241426
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
926 AM EST SUN JAN 24 2016

FLZ063-066>068-241530-
/O.EXP.KMFL.WC.Y.0001.000000T0000Z-160124T1400Z/
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST
926 AM EST SUN JAN 24 2016

...WIND CHILL ADVISORY HAS EXPIRED...

WIND CHILL VALUES HAVE RISEN TO ABOVE 40 DEGREES.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this wind chill advisory went out at Jan 23, 12:27 PM EST, 2 hours 48 minutes earlier.

Area forecast discussion, Jan 23, 12:27 PM EST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1227 PM EST SAT JAN 23 2016

.AVIATION...
VFR CONDITIONS WILL SOME SC...DISSIPATING AFTER SUNSET. WINDS ARE
SIGNIFICANT TO SAY THE LEAST...GUSTS NEAR 40 KT HAVE BEEN OBSERVED
AND MAY CONTINUE THROUGH MID-AFTN...THEN TAPER OFF TO 10-15 KT
TONIGHT. FOR SUNDAY...CLEAR SKIES WITH NW WIND 10-15 KT.

&&

.PREV DISCUSSION... /ISSUED 815 AM EST SAT JAN 23 2016/

UPDATE...
BREEZY CONDITIONS TAKING HOLD OVER THE REGION...AND WITH FREQUENT
GUSTS OVER 35 MPH...HAVE HOISTED WIND ADVISORY. ALSO BOOSTED SCA
TO GALE COINCIDENT TO ADZY. GUSTS IN COLLIER HAVE NEARED 50
MPH...SO FEEL CONFIDENT ADZY THRESHOLDS SHOULD BE MET. COOLEST
AFTN OF SEASON THUS FAR EXPECTED...FOLLOWED BY COLDEST NIGHT. NO
CHANGES ASIDE FROM AFOREMENTIONED WIND SPEEDS TO GRIDS.

PREV DISCUSSION... /ISSUED 509 AM EST SAT JAN 23 2016/

DISCUSSION...

THE MAIN POST FRONTAL EFFECTS FOR TODAY WILL INCLUDE STRONG WEST
TO NORTHWEST WINDS BUILDING INTO THE REGION TODAY AND INTO
TONIGHT...WITH HAZARDOUS MARINE CONDITIONS...HIGH RISK OF RIP
CURRENTS FOR THE GULF COAST BEACHES AND A POTENTIAL FOR MINOR
COASTAL FLOODING/INUNDATION FOR THE GULF COASTAL ZONE. GALE
WARNINGS ARE CURRENTLY IN EFFECT FOR THE GULF AND ATLANTIC WATERS AND
SMALL CRAFT ADVISORIES ARE CURRENTLY IN EFFECT FOR BISCAYNE BAY
AND LAKE OKEECHOBEE. SEE THE MARINE DISCUSSION BELOW FOR MORE
DETAILS. WITH THE STRONG WESTERLY WINDS BUILDING INTO THE REGION
AND WATER LEVEL AND GULF COAST WATER LEVELS ELEVATED...MINOR
COASTAL FLOODING/INUNDATION WILL REMAIN A RISK WITH A COASTAL
FLOOD STATEMENT IN EFFECT. IN ADDITION A DEVELOPING LONG PERIOD
WESTERLY SWELL WILL CONTRIBUTE TO THE RISK OF MINOR COASTAL
FLOODING/INUNDATION. THE COASTAL FLOOD STATEMENT AND HIGH RISK OF
RIP CURRENTS IS IN EFFECT THROUGH 00Z SUNDAY BUT MAY HAVE TO BE
EXTENDED AS ADDITIONAL GUIDANCE AND REGIONAL OBSERVATIONS DICTATE.
REGARDING HAZARDOUS SEAS...PLEASE SEE THE MARINE DISCUSSION BELOW.

NORTH TO NORTHWESTERLY WINDS ARE EXPECTED TO BUILD INTO THE REGION
TONIGHT WHILE SLOWLY SUBSIDING AND USHERING IN A DRY AND COLDER
AIR MASS WITH DEW POINTS RAPIDLY DECREASING LATE TODAY AND OVER
NIGHT. MOST RECENT GUIDANCE INDICATES MINIMUM WIND CHILLS TONIGHT
INTO SUNDAY MORNING COULD REACH NEAR 30 OR THE LOWER 30'S FOR A
FEW HOURS ACROSS PORTIONS OF GLADES...HENDRY AND POSSIBLY PORTIONS
OF PALM BEACH COUNTY...INCLUDING THE NORTHERN METRO AREAS. GIVEN
THE UNCERTAINTIES IN THE WIND FORECAST AND/OR SUBTLE CHANGES IN
THE DEW POINT GUIDANCE...WILL NOT ISSUE A WIND CHILL ADVISORY AT
THIS TIME BUT ONE MAY BE NECESSARY IF THE 12Z GUIDANCE INDICATES
ITS MORE LIKELY TO OCCUR. FOR THE REMAINDER OF THE SOUTH FLORIDA
METRO AREAS...DEW POINTS COULD DIP TO THE UPPER 30S TONIGHT.

A WIND ADVISORY MAY HAVE TO BE CONSIDERED LATER TODAY FOR THE
COLLIER COUNTY COASTAL ZONE. REGIONAL OBSERVATIONS CURRENTLY DO
NOT WARRANT IT, BUT WINDS ARE FORECAST TO INCREASE THIS MORNING
AND FREQUENTS GUSTS MAY MEET AT LEAST THE MINIMAL CRITERIA LATER
TODAY.

A GRADUAL WARMING TREND IS FORECAST SUNDAY NIGHT THROUGH MID-WEEK.

FOR THE EXTENDED FORECAST...LATEST GUIDANCE INDICATES ANOTHER
RAPIDLY DEVELOPING SURFACE LOW AND FRONTAL SYSTEM DEVELOPING
ACROSS THE EASTERN GULF WEDNESDAY NIGHT INTO THURSDAY. IN ADVANCE
OF THAT SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS ARE FORECAST
ACROSS THE REGION WEDNESDAY AND WEDNESDAY NIGHT AND SHOWERS ON
THURSDAY. THIS PERIOD WILL CERTAINLY HAVE TO BE MONITORED FOR
POTENTIAL FOR SIGNIFICANT WEATHER AS WE GET ADDITIONAL GUIDANCE
OVER THE NEXT COUPLE OF DAYS.

MARINE...

CURRENT GUIDANCE SEEMS TO BE ON TRACK WITH PEAK WINDS ACROSS THE
CENTRAL AND NORTHEASTERN GULF IN THE 35 TO NEAR 40 KNOT RANGE AND
SETTLEMENT POINT OBSERVATION ALSO INDICATING PEAK WINDS IN THAT
RANGE EARLY THIS MORNING. RECENT GUIDANCE CONSENSUS INDICATES
SUSTAINED WINDS IN THE 25 TO 30 KNOT RANGE TODAY WITH VALUES TO
NEAR 34 KNOTS POSSIBLE IN THE OFF SHORE WATERS EAST OF PALM BEACH
COUNTY. THEREFORE FREQUENT WIND GUSTS TO GALE FORCE ARE POSSIBLE
ACROSS THE REGIONAL GULF AND ATLANTIC WATERS TODAY WITH A GALE
WARNING IN EFFECT FOR THE GULF AND ATLANTIC WATERS. A SMALL CRAFT
ADVISORY IS IN EFFECT FOR BISCAYNE BAY AND LAKE OKEECHOBEE. THE
GALE WARNINGS ARE IN EFFECT THROUGH 03Z SUNDAY AND THEN SMALL
CRAFT ADVISORIES ARE IN EFFECT FOR THE GULF AND ATLANTIC WATERS
THROUGH 18Z SUNDAY WITH WINDS AND SEAS FORECAST TO SLOWLY SUBSIDE
00Z TONIGHT THROUGH SUNDAY.

FOR THE GULF WATERS...SEAS FORECAST TO RAPIDLY BUILD THIS MORNING
AND RANGE FROM NEAR 7 TO 13 FEET IN THE NEAR SHORE WATERS AND
FROM 13 TO NEAR 15 FEET IN THE OFF SHORE WATERS AROUND 18Z TODAY.
AFTER 00Z SEAS FORECAST TO STEADILY DECREASE OVER NIGHT AND BE
BELOW 7 FEET AROUND 18Z SUNDAY.

FOR THE ATLANTIC WATERS...SEAS FORECAST TO RAPIDLY BUILD THIS
MORNING AND RANGE FROM NEAR 7 TO 11 FEET ACROSS THE GULF STREAM
WATERS AROUND 18Z TODAY. AFTER 00Z SEAS FORECAST TO STEADILY
DECREASE OVER NIGHT AND BE BELOW 7 FEET AFTER 18Z SUNDAY.

RECENT MARINE GUIDANCE INDICATES A LONG PERIOD WESTERLY SWELL TO
NEAR 5 FEET IS POSSIBLE THIS MORNING ACROSS THE OFF SHORE GULF
WATERS AND A LONG PERIOD NORTHEAST SWELL AFFECTING THE ATLANTIC
WATERS LATE MONDAY.

FIRE WEATHER...

MINIMUM RELATIVE HUMIDITIES BELOW 35 PERCENT ARE FORECAST FOR A
FEW HOURS ACROSS PORTIONS OF GLADES AND HENDRY COUNTIES ON SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  40  62  46  73 /   0   0  10  10
FORT LAUDERDALE  43  63  49  72 /   0   0  10   0
MIAMI            45  63  49  73 /   0   0   0   0
NAPLES           44  61  40  70 /   0   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR FLZ063-066>075-168-
     172>174.

     HIGH RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR FLZ069.

AM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY
     FOR AMZ650-651-670-671.

     GALE WARNING UNTIL 10 PM EST THIS EVENING FOR AMZ610-630-650-651-
     670-671.

GM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST SUNDAY
     FOR GMZ656-657-676.

     GALE WARNING UNTIL 10 PM EST THIS EVENING FOR GMZ656-657-676.

&&

SHORT TERM...23/SK
LONG TERM....23/SK
AVIATION...23/SK
Hazardous weather outlook, Jan 23, 7:13 AM EST, 8 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
713 AM EST SAT JAN 23 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
240015-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
713 AM EST SAT JAN 23 2016

...HIGH RISK FOR RIP CURRENTS GULF BEACHES...
...GALE WARNING SOUTH FLORIDA WATERS...
...MINOR COASTAL FLOODING GULF COAST...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WIND: FREQUENT GUSTS TO GALE FORCE WILL CONTINUE INTO TONIGHT. A
GALE WARNING IS IN EFFECT FOR ALL OF SOUTH FLORIDA. A WIND
ADVISORY IS IN EFFECT FOR ALL LAND AREAS OF SOUTH FLORIDA...WHERE
GUSTS TO 40 MPH ARE EXPECTED.

TEMPERATURES: WIND CHILLS MAY REACH 35F OR COLDER TONIGHT ACROSS
THE LAKE REGION AND PARTS OF PALM BEACH COUNTY. A WIND CHILL
ADVISORY MAY BE NECESSARY. WIND CHILLS 45F OR COLDER ARE POSSIBLE
ACROSS THE REST OF SOUTH FLORIDA OVERNIGHT.

FLOODING: STRONG WINDS COMBINED WITH HIGH TIDES MAY PORTEND MINOR
COASTAL FLOODING, EVEN ALONG SOME ROADWAYS, ON THE GULF COAST.
HIGH TIDES WILL OCCUR BETWEEN NOON AND 1PM ON SATURDAY.

WAVES: SEAS OF 12 TO 15 FEET ARE FORECAST OVER THE OFFSHORE GULF
WATERS TODAY WITH 4 TO 10 FEET POSSIBLE IN THE NEARSHORE GULF
WATERS. IN THE ATLANTIC, SEAS ARE FORECAST 7 TO 11 FEET IN THE
GULF STREAM AND OFFSHORE ATLANTIC ZONES.

RIP CURRENTS: THERE IS A HIGH RISK OF RIP CURRENTS FOR THE GULF
COAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDS AND WAVES ACROSS ALL OF SOUTH FLORIDA WATERS WILL SLOWLY
ABATE SUNDAY AFTERNOON AND SUNDAY NIGHT, BUT A SMALL CRAFT
ADVISORY WILL BE IN EFFECT. RIP CURRENTS ALONG THE GULF COAST WILL
GRADUALLY WEAKEN ALSO.

MINIMUM TEMPERATURES MAY AGAIN FALL TO 45F OR BELOW ACROSS PARTS
OF THE INTERIOR, WEST COAST AND LAKE REGION MONDAY MORNING.

THE RIP CURRENT RISK WILL INCREASE ALONG THE EAST COAST INTO THE
MIDDLE OF NEXT WEEK.

THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY. THIS
POTENTIAL EVENT WILL NEED TO BE MONITORED FOR A FEW STRONGER
STORMS THUNDERSTORMS, ALTHOUGH UNCERTAINTY IS LARGE THIS DEEP
INTO THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

KONARIK

In the hours before

Local storm report, Jan 23, 12:54 PM EST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1254 PM EST SAT JAN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     NON-TSTM WND GST 12 E LAKEPORT           26.96N  80.94W
01/23/2016  M41 MPH          AMZ610             FL   MESONET

            A WNW WIND GUST OF 36 KTS...OR 41 MPH...WAS RECORDED BY
            THE SFWMD MESONET SITE...ID L005...NEAR THE WESTERN END
            OF LAKE OKEECHOBEE AT 1200 PM EST. WINDS WERE SUSTAINED
            AT 29 KTS...OR 33 MPH.

&&

EVENT NUMBER MFL1600112

ROSS
Local storm report, Jan 23, 1:35 PM EST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
135 PM EST SAT JAN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     NON-TSTM WND GST 2 SW PALM BEACH         26.68N  80.06W
01/23/2016  M45 MPH          PALM BEACH         FL   MESONET

            A WEST WIND GUST OF 45 MPH WAS RECORDED BY THE
            CONNISTON COMMUNITY MIDDLE SCHOOL WEATHERBUG SITE.

&&

EVENT NUMBER MFL1600113

CWC
Local storm report, Jan 23, 1:36 PM EST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
136 PM EST SAT JAN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0112 PM     NON-TSTM WND GST 1 NE PORT EVERGLADES    26.11N  80.11W
01/23/2016  M45 MPH          BROWARD            FL   MESONET

            A WNW WIND GUST OF 45 MPH WAS RECORDED AT THE FT
            LAUDERDALE FIRE STATION 49 WEATHERBUG SITE.

&&

EVENT NUMBER MFL1600114

CWC
Local storm report, Jan 23, 1:57 PM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
157 PM EST SAT JAN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     NON-TSTM WND GST 10 NW PAHOKEE           26.90N  80.79W
01/23/2016  M44 MPH          AMZ610             FL   MESONET

            A WNW WIND GUST OF 38 KTS...OR 44 MPH WAS RECORDED BY
            THE SFWMD MESONET SITE...ID LZ40 NEAR THE CENTER OF LAKE
            OKEECHOBEE

&&

EVENT NUMBER MFL1600115

CWC
Local storm report, Jan 23, 1:59 PM EST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
159 PM EST SAT JAN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     NON-TSTM WND GST 6 E BUCKHEAD RIDGE      27.14N  80.79W
01/23/2016  M39 MPH          AMZ610             FL   MESONET

            A WNW WIND GUST OF 34 KTS...OR 39 MPH WAS RECORDED BY
            THE SFWMD MESONET SITE...ID L001 ON THE NORTH SIDE OF
            LAKE OKEECHOBEE.

&&

EVENT NUMBER MFL1600116

CWC
Local storm report, Jan 23, 2:32 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
232 PM EST SAT JAN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     NON-TSTM WND GST 1 ESE MIAMI INTERNATION 25.79N  80.27W
01/23/2016  M50 MPH          MIAMI-DADE         FL   MESONET

            A WNW WIND GUST OF 52 MPH WAS RECORDED BY THE MIAMI
            INTERNATIONAL AIRPORT SOUTH TERMINAL WEATHERBUG STATION.
            THIS STATION IS AT A HEIGHT OF 95 FEET.

&&

EVENT NUMBER MFL1600117

CWC

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 23, 5:26 AM ESTSmall Craft AdvisoryMFL32 hr
Jan 23, 6:59 AM ESTWind AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more12 hr

Nearby

Wind Chill Advisories in Florida, 2016Every wind chill advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.